MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 8; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 8; HIP CEMENTLESS STEM
Model Number 01.29.210
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 8 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24-aug-2022: lot 1904653: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved batch review performed on 24-aug-2022: liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot 1900223: (b)(4) items manufactured and released on 16-apr-2019.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the head and liner.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised head, sleeve, liner, cup and stem.The surgery was completed successfully.
 
Additional Manufacturer Narrative
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the head and liner.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised head, sleeve, liner, cup and stem.The surgery was completed successfully.The patient primary surgery date is (b)(6) 2019.These are the revised product: batch review performed on 03-may-2023: lot 1900091: (b)(4) items manufactured and released on 02-may-2019.Expiration date: 2024-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved batch reviews performed on 03-may-2023: liner: impact 01.32.4052hc10a face-changing 10° pe hc liner ø40/g (k183582) lot 1810856: (b)(4) items manufactured and released on 04-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Ball heads: mectacer 01.29.233h head biolox option ø 40 (k131518) lot 2115395: (b)(4) items manufactured and released on 02-feb-2022.Expiration date: 2027-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Cup: mpact 01.32.162dh acetabular shell ø62 two-holes (k132879) lot 178265: (b)(4) items manufactured and released on 20-mar-2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 22c0012: (b)(4) items manufactured and released on 08-mar-2022.Expiration date: 2027-02-15.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
AMISTEM-P COLLARED STD STEM SIZE 8
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15400680
Report Number3005180920-2022-00696
Device Sequence Number6178988
Product Code LZO
UDI-Device Identifier07630040720274
UDI-Public07630040720274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2016
Device Model Number01.29.210
Device Catalogue Number01.18.438
Device Lot Number1900091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale